MathSciNet Relay Station
MathSciNet bibliographic data
MR1787878 (2001k:57044) 57T99 (55P99)
Hamanaka, Hiroaki; Kono, Akira Homotopy-commutativity in spinor groups. J. Math. Kyoto Univ. 40 (2000), no. 2, 389–405.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement